- Last Active
- Member, Menopause Community Member
Commenting is the best way to get involved. Jump in the fray!December 2019
I have just come across this site. I have been menopausal for 2 yrs. I get a lot of hot flushes, accompanied by palpitations and severe tense feeling in the body. At times these are frequent. I am more easilly irritated , emotional and prior to menopause have strughled with anxiety to varying degrees over past 20 years along with CFS (difficult to be sure if menopause has influenced anxiousness and fatigue due to this ).
More recently I have started to suffer from vaginal dryness and painful sex which has been very distressing. I started using Vagifem pessaries this past week and within a few hours experienced a reaction (felt 'drugged' and dizzy with headache) . I have not used another Vagifem and am exploring more the use of Yes products and am interested in the bio-identical hormone creams made by Wellsprings....does anyone have any experience of these?
Thanks Rachel0December 2019